# SDR CALA2025112011361

- Difficulty date: November 14, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 143N85603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 138452 FOUND EXTRA HOLE AND EXCESSIVE CORROSION ON FITTING BENEATH ANCHOR PLATE STA 620 FWD CARGO DOOR ENTRY SILL. REF NR 138507. ESFR CREATED. REMOVED AND REPLACED FITTING IAW B757-200, SRM 51-40-02-06-0
